Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Stopping times for Bernoulli automorphisms

Alan Saleski

Vol. 52 (1974), No. 2, 547–551
Abstract

The purpose of this note is to study a certain class of stopping times for Bernoulli automorphisms by means of the Friedman-Ornstein results concerning weakly Bernoulli partitions.

Mathematical Subject Classification
Primary: 28A65
Milestones
Received: 17 July 1973
Published: 1 June 1974
Authors
Alan Saleski